# SDR UPS01835290

- Difficulty date: March 15, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Component: First Aid Kit
- Component part number: 56010005306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, FIRST AID KIT SEAL BROKEN.  REMOVED AND REPLACED FIRST AID KIT.
